# SDR USAA050587

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE BRACKET CRACK IN INTERCOSTAL FORWARD ATTACH ANGLE, STATION 500G, S28R.  INSTALL NEW BRACKET IAW SRM 51-10-02.  (M)
